RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 43, Issue 3, Pages 365–381 (Mi mz4371)  

Periodic points of a map of a system of intervals

S. A. Bogatyi, E. T. Shavgulidze


Full text: PDF file (1617 kB)

English version:
Mathematical Notes, 1988, 43:3, 210–219

Bibliographic databases:

UDC: 515.1
Received: 21.11.1986

Citation: S. A. Bogatyi, E. T. Shavgulidze, “Periodic points of a map of a system of intervals”, Mat. Zametki, 43:3 (1988), 365–381; Math. Notes, 43:3 (1988), 210–219

Citation in format AMSBIB
\Bibitem{BogSha88}
\by S.~A.~Bogatyi, E.~T.~Shavgulidze
\paper Periodic points of a map of a system of intervals
\jour Mat. Zametki
\yr 1988
\vol 43
\issue 3
\pages 365--381
\mathnet{http://mi.mathnet.ru/mz4371}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=941060}
\zmath{https://zbmath.org/?q=an:0658.58031}
\transl
\jour Math. Notes
\yr 1988
\vol 43
\issue 3
\pages 210--219
\crossref{https://doi.org/10.1007/BF01138844}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988R334000008}


Linking options:
  • http://mi.mathnet.ru/eng/mz4371
  • http://mi.mathnet.ru/eng/mz/v43/i3/p365

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:280
    Full text:110
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020